Nonhomogeneous variational problems and quasi-minimizers on metric spaces

Research output: Contribution to journalArticleScientificpeer-review


  • Jasun Gong
  • Juan J. Manfredi
  • Mikko Parviainen

Research units

  • University of Pittsburgh
  • University of Jyväskylä


We show that quasi-minimizers of non-homogeneous energy functionals are locally Hölder continuous and satisfy the Harnack inequality on metric measure spaces. We assume that the space is doubling and supports a Poincaré inequality. The proof is based on the De Giorgi method, combined with the expansion of positivity technique.


Original languageEnglish
Pages (from-to)247-271
Number of pages25
JournalManuscripta Mathematica
Issue number1-2
Publication statusPublished - Jan 2012
MoE publication typeA1 Journal article-refereed

ID: 12921387